# SDR FDEA200909163431

- Difficulty date: September 16, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65162791
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK STA 740 TO STA 870, LBL 24.  REMOVED OLD SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW DWG 65-16279 AND SRM 51-30-2.
